# SDR SIMA20120923004

- Difficulty date: September 23, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N850AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145722
- Aircraft time: 22,997 hours, 20,460 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Bleed Air Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3071 THE CREW REPORTED THAT WHILE PERFORMING THE AFTER LANDING CHECKLIST, THE BAGGAGE EXTINGUISHER BUTTON ILLUMINATED WITH NO ASSOCIATED FIREBELL OR WARNING & CAUTION LIGHTS.  THE CAPTAIN STOPPED THE AIRCRAFT AND DECLARED AN EMERGENCY.  THE BOTTLE WAS NOT FIRED.  CFR CONFIRMED NO INDICATION OF SMOKE OR FIRE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED GENERAL VISUAL INSPECTION OF BLEED DUCT LINES AT CARGO COMPARTMENT AND AFT AVIONICS COMPARTMENT.  RE-TIGHTEND (TORQUED) 3 CLAMPS AT CARGO AREA RIGHT BULKHEAD.  NO OTHER DEFECTS NOTED ON EITHER COMPARTMENT.  ALL WORK IAW EMB 140 MM 36-11-09.  TEST IS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
